Research
Print page Print page
Switch language
The Capital Region of Denmark - a part of Copenhagen University Hospital
Published

Isoniazidinduceret toksisk hepatitis

Research output: Contribution to journalJournal articleResearchpeer-review

  1. Nyankomne flygtninge lider af infektionssygdomme, mangeltilstande og psykisk mistrivsel

    Research output: Contribution to journalReviewResearchpeer-review

  2. Traumer og psykiske lidelser hos nyankomne flygtninge

    Research output: Contribution to journalEditorialResearch

  3. Behandling af navlebrok hos patienter med cirrose

    Research output: Contribution to journalReviewResearchpeer-review

  4. Spontan lavtrykshovedpine kan forveksles med traumatisk subduralt hæmatom

    Research output: Contribution to journalJournal articleResearchpeer-review

  5. Første to tilfælde af Candida auris i Danmark

    Research output: Contribution to journalJournal articleResearchpeer-review

  1. Correlates of Pancreatic Enzyme Replacement Therapy Intake in Adults with Cystic Fibrosis: Results of a Cross-Sectional Study

    Research output: Contribution to journalJournal articleResearchpeer-review

  2. The prevalence of diabetes among tuberculosis patients in Denmark

    Research output: Contribution to journalJournal articleResearchpeer-review

  3. The experience of pregnancy among women living with HIV in Nordic countries: A qualitative narrative enquiry

    Research output: Contribution to journalJournal articleResearchpeer-review

View graph of relations

Hepatotoxicity is a well-known side effect to isoniazid treatment with the risk of progression to liver failure. This case report describes a 39-year-old male, who received standard isoniazid treatment for latent TB infection (LTBI) and developed severe isoniazid-induced acute hepatitis. Liver transplantation was considered, but the patient slowly recovered with full hepatic regeneration. With increasing focus on treating LTBI in Denmark, routine follow-up including biochemical monitoring should be implemented for patients receiving LTBI treatment to prevent severe complications.

Translated title of the contributionIsoniazid-inducedtoxic hepatitis
Original languageDanish
JournalUgeskrift for Laeger
Volume183
Issue number6
ISSN0041-5782
Publication statusPublished - 8 Feb 2021

ID: 62369213